Last reply 1 month ago
What a pain

Hi all! So it’s been a bit since I posted. I began Copaxone 5 weeks ago, my first dmt since my original diagnosis in 1998! It is the 40 mg 3x per week. It has been ok so far still stings like a bee at injection but no major reactions. The pain I am dealing with is my back and hips! Some sources say it comes along w ms sometimes for multiple reasons like compensation for gait, muscle weakness etc. makes sense. But I am in pain stiff like trouble walking and bending over. It has become quite limiting and walking or standing aggravates the pain. I am not sure if physical therapy maybe would help? I don’t exercise as I should but I think I have trouble getting started because I hurt! I’m putting this out here in hopes of any advice on how to deal with this. It was bad before copaxone but worse now, I don’t feel it’s a side effect but who knows! Thanks ahead for any input!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 month ago

@angieh , you need a neuro-physio assessment to work out exactly what is, and is not, working in your body.

Addressing these issues, with simple exercises and stretches, should reduce the unnatural strain you’re putting on your other muscles and joints.


spangle
1 month ago

@angieh are the painful areas swollen at all? I presume not if you had before starting Copaxone… I only ask as I had a reaction to Copaxone that caused painful swelling.

@stumbler is right though, first point of call is exercise and stretching to help improve mobility.


dominics
1 month ago

I tried with Copaxone but the injection site reactions refused to go. I looked like I had been nit with a shotgun by the end. Waist, arms, legs bum. Was very dull. works for some. not for others. There are plenty of other options available.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.